Vol. 14, No. 9, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The Brauer group of the moduli stack of elliptic curves
2295–2333

Benjamin Antieau and Lennart Meier

Modular forms from Noether–Lefschetz theory
2335–2368

François Greer

Quadratic Chabauty for (bi)elliptic curves and Kim's conjecture
2369–2416

Francesca Bianchi

The Prasad conjectures for $\mathrm{GSp}_4$ and $\mathrm{PGSp}_4$
2417–2480

Hengfei Lu

Invertible functions on nonarchimedean symmetric spaces
2481–2504

Ernst-Ulrich Gekeler

On a cohomological generalization of the Shafarevich conjecture for K3 surfaces
2505–2531

Teppei Takamatsu

Iterated local cohomology groups and Lyubeznik numbers for determinantal rings
2533–2569

András C. Lőrincz and Claudiu Raicu

On asymptotic Fermat over $\mathbb{Z}_p$-extensions of $\mathbb{Q}$
2571–2574

Nuno Freitas, Alain Kraus and Samir Siksek